Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 179, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 16, 2012, 8:39 PM CDT for Callaway County, Cole County, Osage County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2012, 8:39 PM CDT (01:39 UTC)
- Expired
- Jun 16, 2012, 9:30 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Callaway County, MO, Cole County, MO, Osage County, MO
The radar
The St Louis radar (KLSX), 124 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 16, 8:23 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 809 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
322
WUUS53 KLSX 170139
SVRLSX
MOC027-051-151-170230-
/O.NEW.KLSX.SV.W.0179.120617T0139Z-120617T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
EASTERN COLE COUNTY IN CENTRAL MISSOURI...
OSAGE COUNTY IN CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 835 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HOLTS SUMMIT TO ST. THOMAS...AND MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
LINN...TAOS...WESTPHALIA...FREEBURG...RICH FOUNTAIN...CHAMOIS...
WAINWRIGHT...SCHUBERT...OSAGE CITY...KOELTZTOWN...TEBBETTS...
ARGYLE...BONNOTS MILL...LOOSE CREEK...MOKANE AND FRANKENSTEIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3870 9221 3870 9164 3828 9164 3829 9220
3833 9220 3832 9226 3834 9229
TIME...MOT...LOC 0140Z 264DEG 35KT 3862 9207 3836 9216
HAIL...0.75IN
WIND...60 MPH
$$
BRITT3 follow-up statements
145
WWUS53 KLSX 170157
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SAT JUN 16 2012
MOC051-170206-
/O.CAN.KLSX.SV.W.0179.000000T0000Z-120617T0230Z/
COLE MO-
857 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE TONIGHT.
LAT...LON 3838 9218 3838 9214 3841 9211 3843 9215
3846 9214 3847 9203 3849 9201 3855 9203
3856 9201 3870 9202 3870 9164 3828 9165
3829 9220 3833 9220
TIME...MOT...LOC 0156Z 268DEG 36KT 3863 9185 3838 9194
$$
MOC027-151-170230-
/O.CON.KLSX.SV.W.0179.000000T0000Z-120617T0230Z/
CALLAWAY MO-OSAGE MO-
857 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OSAGE AND
SOUTH CENTRAL CALLAWAY COUNTIES UNTIL 930 PM CDT...
AT 852 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF CHAMOIS TO WESTPHALIA...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
LINN...RICH FOUNTAIN AND CHAMOIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3838 9218 3838 9214 3841 9211 3843 9215
3846 9214 3847 9203 3849 9201 3855 9203
3856 9201 3870 9202 3870 9164 3828 9165
3829 9220 3833 9220
TIME...MOT...LOC 0156Z 268DEG 36KT 3863 9185 3838 9194
HAIL...0.75IN
WIND...60 MPH
$$
BRITT469
WWUS53 KLSX 170213
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
913 PM CDT SAT JUN 16 2012
MOC027-170221-
/O.CAN.KLSX.SV.W.0179.000000T0000Z-120617T0230Z/
CALLAWAY MO-
913 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CALLAWAY COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG STORMS ARE POSSIBLE THIS EVENING THAT COULD
PRODUCE GUSTY WINDS AND SMALL HAIL.
LAT...LON 3842 9192 3866 9187 3868 9182 3870 9164
3828 9165 3830 9220
TIME...MOT...LOC 0211Z 284DEG 29KT 3862 9165 3844 9166
3828 9187
$$
MOC151-170230-
/O.CON.KLSX.SV.W.0179.000000T0000Z-120617T0230Z/
OSAGE MO-
913 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OSAGE COUNTY
UNTIL 930 PM CDT...
AT 909 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF CHAMOIS TO MOUNT STERLING TO
FREEBURG...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN OSAGE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3842 9192 3866 9187 3868 9182 3870 9164
3828 9165 3830 9220
TIME...MOT...LOC 0211Z 284DEG 29KT 3862 9165 3844 9166
3828 9187
HAIL...0.75IN
WIND...60 MPH
$$
BRITT113
WWUS53 KLSX 170226
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
926 PM CDT SAT JUN 16 2012
MOC151-170236-
/O.EXP.KLSX.SV.W.0179.000000T0000Z-120617T0230Z/
OSAGE MO-
926 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY WILL EXPIRE AT
930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3842 9192 3866 9187 3868 9182 3870 9164
3828 9165 3830 9220
TIME...MOT...LOC 0226Z 284DEG 29KT 3859 9150 3841 9151
3825 9172
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:34 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 16, 6:34 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 634 PM CDT SAT JUN 16 2012 .SHORT TERM... ISSUED AT 338 PM CDT SAT JUN 16 2012 (TONIGHT) MAIN FOCUS TONIGHT WILL BE ON THE THREAT OF THUNDERSTORMS. THE COMBINATION OF GOOD HEATING TODAY AND DEEPER MOISTURE RESULTED IN VERY UNSTABLE CONDITIONS ACROSS MUCH OF THE CWA BY NOON. ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS PARTS OF EASTERN MO INTO SOUTHWEST ILLINOIS AS AN EASTWARD PROPAGATING GRAVITY WAVE INTERACTED WITH THIS AIR MASS PROVIDING WEAK ASCENT. COVERAGE OF THESE STORMS HAS LARGELY DIMINISHED AS THE ASCENT HAS WEAKENED WITH THE PASSAGE OF THE WAVE AND ALSO IN RESPONSE TO LESSER INSTABILITY RESULTING FROM A MIXING IN THE DEEPENING BOUNDARY LAYER. THE ATTENTION FOR THE REMAINDER OF THE AFTERNOON AND TONIGHT WILL TURN TO THE REMNANT MCV NOW CENTERED IN NW MO AND APPROACHING COLD FRONT. ENHANCED MESOSCALE LIFT ASSOCIATED WITH THE MCV HAS PRODUCED A GOOD THUNDERSTORM CLUSTER ALONG THE SW IA/NW MO BORDER WITH MORE ISOLATED COVERAGE SOUTHWARD. THIS FEATURE IS FORECAST TO TRACK EASTWARD THIS EVENING AHEAD OF THE ENCROACHING COLD FRONT AND INTO NRN IL BY MIDNIGHT. LIFT ASSOCIATED WITH IT AND A VEERING SWLY LLJ OF 25-35 KTS IS EXPECTED TO PROVIDE CONTINUED SUPPORT FOR THUNDERSTORMS ACROSS NORTHERN MO INTO WEST CENTRAL IL THIS EVENING. THE MAIN QUESTION IS HOW FAR SOUTH THE THUNDERSTORMS WILL MOVE. VIRTUALLY ALL THE MODEL QPFS HAVE A GOOD SWATH OF MEASURABLE PRECIPITATION TRANSLATING SOUTHWARD THROUGH THE NIGHT TO AT LEAST I-70. THE CONVECTION ALLOWING MODELS AND ESPECIALLY RECENT RUNS OF THE HRRR SUGGEST THERE WILL BE ADDITIONAL CONVECTION DEVELOPING FROM THE AGITATED CU FIELD NOW EXTENDING FROM CHILLICOTHE TOWARDS EMPORIA KS AND THIS ALONG WITH THE CLUSTER FURTHER NORTH WILL ORGANIZE INTO A MCS THAT TRACKS SEWD. WHETHER IT IS A COMBINATION OF CONVECTION ASSOCIATED WITH THE MCV AND CONVECTIVE OUTFLOWS OR LIFT AHEAD OF THE FRONT ITSELF...IT IS HARD TO ARGUE AGAINST BRINGING LIKELY POPS DOWN TO AROUND I-70. GLASS && .LONG TERM... ISSUED AT 306 PM CDT SAT JUN 16 2012 (SUNDAY THROUGH SATURDAY) SUNDAY'S WEATHER WILL DEPEND HEAVILY ON HOW CONVECTION DEVELOPS AND MOVES TONIGHT AND HOW FAR SOUTH THE FRONT GETS ON SUNDAY. CURRENT THINKING IS THAT THE FRONT WILL WASH OUT NEAR OR JUST NORTH OF THE I-70 CORRIDOR. NAM/GFS/LOCAL WRF/SREF HAVE SOME EXTENT OF LINGERING PRECIP DURING THE MORNING HOURS DOWN ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THIS DOESN'T SEEM UNREASONABLE GIVEN THE REMAINING SHORTWAVE ENERGY RIPPLING ALONG ALOFT DURING THE MORNING AND THE RESIDUAL MOISTURE CONVERGENCE ON THE LOW LEVEL JET. HOWEVER DISCRETE CONVECTIVE MODELS SUCH AS THE HRRR AND 4KM NCEP WRF LOOK PRETTY DRY AFTER THE MCS LOSES STEAM LATE TONIGHT...THEN THE 4KM WRF FIRES PRECIP DOWN OVER THE OZARKS DURING THE LATE AFTERNOON. REGARDLESS...THINK THE BEST I CAN DO IS CHANCE POPS FOR SUNDAY...UNSURE OF TIMING OR COVERAGE...BUT THERE IS CERTAINLY THE POTENTIAL FOR PRECIP. SUNDAY NIGHT THE LOW LEVEL JET RAMPS UP AND THE FRONT MOVES BACK NORTH. MODELS ARE SHOWING LIGHT QPF ON THE NOSE OF THE WARM AIR ON AN AREA OF DECENT 850MB MOISTURE CONVERGENCE OVER NORTHEAST MO/WEST CENTRAL IL DURING THE EVENING...SO HAVE BUMPED UP TO CHANCE IN THOSE AREAS. CONTINUING HOT AND DRY FORECAST FOR MONDAY AT LEAST THROUGH WEDNESDAY. STRONG UPPER LEVEL HIGH BUILDS BACK INTO THE TENNESSEE VALLEY WHICH SHOULD KEEP US STUCK IN SOUTHWEST FLOW. LOW TO MID 90S DURING THE DAY AND LOW TO MID 70S AT NIGHT. SHOULD FEEL LIKE SUMMER. MEDIUM RANGE MODELS ARE ADVERTISING A PATTERN SHIFT TOWARD THE END OF THE WEEK WITH THE RIDGE TO OUR EAST BREAKING DOWN AND A FROPA LATE THURSDAY OR FRIDAY. SHOULD BRING US COOLER TEMPERATURES INTO NEXT WEEKEND AND A CHANCE FOR RAIN THURSDAY NIGHT AND FRIDAY. CARNEY && .AVIATION... ISSUED AT 635 PM CDT SAT JUN 16 2012 A SWATH OF LOOSELY ORGANIZED THUNDERSTORMS HAS DEVELOPED THROUGH THE AFTERNOON AND STRETCHED FROM NORTHEAST MISSOURI TO JUST WEST OF COLUMBIA TO SEDALIA AT TAF ISSUANCE TIME. OVERALL THE CONSENSUS OF THE GUIDANCE IS THAT THIS SYSTEM WILL MOVE EAST THROUGH THE EVENING CONTAINING EMBEDDED STRONGER CELLS. THE MOST INTENSE STORMS SHOULD DROP VSBYS BLO 3SM WITH CIGS BLO 3000 FT AND WILL HAVE SOME GUSTY WINDS. SHOWERS AND THUNDERSTORMS WILL POTENTIALLY IMPACT KUIN THROUGH 02-03Z AND KCOU THROUGH 03-04Z. IF THIS ACTIVITY CAN MAINTAIN ITS CURRENT STATUS IT SHOULD MOVE INTO THE ST LOUIS AREA IN THE 03-04Z TIME FRAME BUT THERE IS SOME UNCERTAINTY IN THE TIMING...COVERAGE AND INTENSITY BY THIS TIME. THE NEW TAF HAS THE POTENTIAL FOR STORMS IN THE ST LOUIS AREA EARLIER THAN PREVIOUSLY BUT IS CONSERVATIVE ON THE INTENSITY. ALL OF THIS ACTIVITY COULD DROP SOUTH/SOUTHEAST OF ST LOUIS BY 06-07Z WITH DRY CONDITIONS AND VFR THEREAFTER. WINDS ARE SOMEWHAT PROBLEMATIC WITH A GENERAL SHIFT TO MORE WESTERLY AFTER THE PASSAGE OF THE STORMS AND THEIR BOUNDARY. A COLD FRONT WELL TO THE NORTH IS EXPECTED TO MOVE THROUGH KUIN OVERNIGHT AND STALL THEN LIFT BACK NORTHWARD ON SUNDAY MORNING. A MIX OF SCATTERED-BROKEN CU AND SOME MID/HI CLOUDS ARE EXPECTED ON SUNDAY...WHILE PRECIPITATION PROBABILITY AT ANY TAF SITE IS TOO LOW TO MENTION. SPECIFICS FOR KSTL... WATCHING LOOSELY ORGANIZED SWATH OF THUNDERSTORMS EXTENDING FROM NORTHEAST MISSOURI INTO WEST CENTRAL MO. IF THIS ACTIVITY CAN MAINTAIN ITS CURRENT STATUS IT SHOULD COULD IMPACT THE TERMINAL IN THE 03-04Z TIME FRAME BUT THERE IS SOME UNCERTAINTY IN THE TIMING...COVERAGE AND INTENSITY BY THIS TIME. THE NEW TAF HAS THE POTENTIAL FOR STORMS EARLIER THAN PREVIOUSLY BUT IS CONSERVATIVE ON THE INTENSITY. ALL OF THIS ACTIVITY COULD DROP SOUTH/SOUTHEAST OF ST LOUIS BY 06-07Z WITH DRY CONDITIONS AND VFR THEREAFTER. WINDS ARE SOMEWHAT PROBLEMATIC WITH A GENERAL SHIFT TO MORE WESTERLY AFTER THE PASSAGE OF THE STORMS AND THEIR BOUNDARY. A MIX OF SCATTERED-BROKEN CU AND SOME MID/HI CLOUDS ARE EXPECTED ON SUNDAY...WHILE PRECIPITATION PROBABILITY AT ANY TAF SITE IS TOO LOW TO MENTION. GLASS && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 72 88 73 95 / 60 40 30 5 QUINCY 68 87 70 93 / 70 30 30 5 COLUMBIA 69 89 70 93 / 70 40 20 5 JEFFERSON CITY 70 90 71 93 / 60 40 10 5 SALEM 71 86 71 92 / 50 50 20 5 FARMINGTON 70 88 68 91 / 40 40 10 5 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 16, 3:34 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 334 PM CDT SAT JUN 16 2012 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 334 PM CDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS PARTS OF THE AREA TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. SOME LARGE HAIL MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO SUNDAY...WITH STRONG STORMS POSSIBLE...CAPABLE OF SMALL HAIL AND STRONG GUSTY WINDS. THE CHANCE FOR THUNDERSTORMS WILL RETURN FOR THE PERIOD FROM THURSDAY THROUGH FRIDAY AS A COLD FRONT SLOWLY MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. CARNEY
In the hours before
Special weather statement, Jun 16, 6:31 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 631 PM CDT SAT JUN 16 2012 ILZ097-098-MOZ036-170015- CALHOUN IL-PIKE MO-PIKE IL- 631 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND EASTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 715 PM CDT... AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EOLIA...OR 11 MILES SOUTH OF LOUISIANA... MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CLARKSVILLE... PLEASANT HILL... BELLEVIEW... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. PHILLIPSON
Local storm report, Jun 16, 6:34 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 SE HARRISBURG 39.10N 92.41W
06/16/2012 E0.25 INCH BOONE MO TRAINED SPOTTER
EST 40 TO 45 MPH GUST
&&
MILLERLocal storm report, Jun 16, 7:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
726 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 2 NE PITTSFIELD 39.63N 90.78W
06/16/2012 M58 MPH PIKE IL AWOS
&&
MILLERLocal storm report, Jun 16, 7:28 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
728 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG PITTSFIELD 39.61N 90.81W
06/16/2012 PIKE IL LAW ENFORCEMENT
LIMBS DOWN THROUGHOUT TOWN WITH DAMAGE TO A VEHICLE DUE
TO FLYING PLYWOOD...ALSO TREES DOWN BLOCKING THE ROAD IN
PERRY AND PLEASANT HILL
&&
MILLERLocal storm report, Jun 16, 8:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
810 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HEAVY RAIN CENTRALIA 39.21N 92.13W
06/16/2012 M2.75 INCH BOONE MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 16, 8:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 2 SW WILLIAMSBURG 38.90N 91.73W
06/16/2012 E45 MPH CALLAWAY MO TRAINED SPOTTER
EST 40 TO 50 MPH GUSTS
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:32 PM CDT | Areal Flood Advisory | LSX | Audrain, Boone | 4 hr |
| Jun 16, 7:51 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Warren | 39 min |
| Jun 16, 8:28 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Pike, Saint Charles, Warren | 47 min |
| Jun 16, 9:08 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.